Brusing after clexane..

Discussion in 'Second Trimester' started by twinkle90, Aug 1, 2013.

  1. twinkle90

    twinkle90 Well-Known Member

    Joined:
    Aug 20, 2011
    Messages:
    2,869
    Likes Received:
    0
    So this bruising i have was from an injection i took abiut a week or so ago. Its gone slightly yellow, purple and red dots on it. Why isnt this going away? Its been here ages xxx
     
  2. Little_angel

    Little_angel Well-Known Member

    Joined:
    Mar 12, 2012
    Messages:
    1,818
    Likes Received:
    0
    A week isn't a very long time for a bruise to go. It's normal to get bruising from clexane (you may know this already, sorry) because it slows the blood clotting, so you bleed under the skin more than with other injections.

    It will probably fade and go over the next week or so.
     
  3. flisstebbs

    flisstebbs Well-Known Member

    Joined:
    Apr 14, 2011
    Messages:
    5,429
    Likes Received:
    0
    Some of my worst fragmin ones have lasted 3 weeks!!! Haven't had one that bad though since stopping aspirin and reducing dose a few weeks ago though. I've got in the habit of ice cube on the skin before and after and its really reduced the bruising too. Don't think there's much you can do about the one you've got now :wall2:
     
  4. twinkle90

    twinkle90 Well-Known Member

    Joined:
    Aug 20, 2011
    Messages:
    2,869
    Likes Received:
    0
    Thanks ladies :) also sometimes when i inject i have a lump under the skin. Is that normal? I pushed on the lump and it felt squishy like the lump was filled with clexane. Again is that normal? Xxx
     
  5. flisstebbs

    flisstebbs Well-Known Member

    Joined:
    Apr 14, 2011
    Messages:
    5,429
    Likes Received:
    0
    I geta lump before bruise, its the blood collecting before it clots. Give it pressure and ice to try and stop it getting too big. I usually get a bit of bleeding from the injection site too if its going that way...
     
  6. twinkle90

    twinkle90 Well-Known Member

    Joined:
    Aug 20, 2011
    Messages:
    2,869
    Likes Received:
    0
    I felt my skin bubble up between my fingers when i pinched to inject. Felt weird..never had it before xxx
     

Share This Page

  1. This site uses cookies to help personalise content, tailor your experience and to keep you logged in if you register.
    By continuing to use this site, you are consenting to our use of cookies.
    Dismiss Notice